BibTeX record journals/dam/MatushkinZ18

download as .bib file

@article{DBLP:journals/dam/MatushkinZ18,
  author    = {A. D. Matushkin and
               M. E. Zhukovskii},
  title     = {First order sentences about random graphs: Small number of alternations},
  journal   = {Discrete Applied Mathematics},
  volume    = {236},
  pages     = {329--346},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.dam.2017.10.017},
  doi       = {10.1016/j.dam.2017.10.017},
  timestamp = {Thu, 25 Jan 2018 11:13:08 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/dam/MatushkinZ18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics